# SDR SWAA2020051845130

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SUBTHRESHOLD WEB AT FCB BS440 - BS493 RBL28 WL157. / REMOVED AND REPLACED SUBTHRESHOLD P/N 143A8122-10 AT FCB. BS440-BS493 RBL28 WL157 IAW SRM 51-40-02 AND DGW 143A8120 AN DWG 143A8330. 88920U 02MAY20
